# SDR AALA201903116004

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 27,542 hours, 10,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENCE FOUND THE R2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS, OPS CHECKED GOOD IAW AMM 33-51-04-960-801.
